# SDR GAIA99215

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Mismanufactured
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 'ZERO B TRANSITION' CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, PRIOR TO THIS AIRCRAFT BEING ON THE KGA CERTIFICATE, SEAT TRACK AT RBL 45.5, BS 680 TO BS 720A HAS WRONG SPLICE FOR 9G BULKHEAD.  REMOVED AND REPLACED SEAT TRACK AT RBL 45.5 FROM STATION 560 TO 720A, IAW AEISTC SA 1797SO AND SA1798SO.  (M)
